# SDR SWAA2020092816417

- Difficulty date: September 11, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 40,277 hours, 25,426 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242BF HAS EDGE AND SURFACE FIBERGLASS EXPOSED.  CLEANED & REPAIRED TOP SURFACE DAMAGE, MARKED ON MAIN CABIN FLOOR PANEL NR 242BF, AS PER B737 SRM 53-00-50-2R-1.  MATERIAL USED PO NR 168488 & PO NR 1614988.
